zbMATH — the first resource for mathematics

Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
1-soliton solution of the generalized Burgers equation with generalized evolution. (English) Zbl 1219.35221
Summary: The generalized Burgers equation with generalized evolution is studied in this paper. The soliton ansatz is used to carry out the integration of this generalized Burgers equation. This study is then extended to 1+2 dimensions, even with full nonlinearity.
35Q53KdV-like (Korteweg-de Vries) equations
35Q51Soliton-like equations
[1]Basto, M.; Semlao, V.; Calheiros, F.: Dynamics in spectral solutions of Burgers equation, Journal of computational and applied mathematics 205, No. 1, 296-304 (2007) · Zbl 1116.35025 · doi:10.1016/j.cam.2006.05.004
[2]Chidella, S. R.; Yadav, M. K.: Large time asymptotics for solutions to a nonhomogeneous Burgers equation, Applied mathematics and mechanics 31, No. 9, 1189-1196 (2010) · Zbl 1223.35061 · doi:10.1007/s10483-010-1352-9
[3]Dong, Z.; Xu, T. G.: One-dimensional stochastic Burgers equation driven by Lévy processes, Journal of functional analysis 243, No. 2, 631-678 (2007) · Zbl 1114.60051 · doi:10.1016/j.jfa.2006.09.010
[4]Gurefe, Y.; Misirli, E.: Exp-function method for solving nonlinear evolution equations with higher order nonlinearity, Computers and mathematics with applications 61, No. 8, 2025-2030 (2011) · Zbl 1219.35233 · doi:10.1016/j.camwa.2010.08.060
[5]Jawad, A. J. M.; Petkovic, M. D.; Biswas, A.: Soliton solutions of Burgers equation and perturbed Burgers equation, Applied mathematics and computation 216, No. 11, 3370-3377 (2010) · Zbl 1195.35262 · doi:10.1016/j.amc.2010.04.066
[6]Liu, J.; Mu, G.; Dai, Z.; Liu, X.: Analytic multi-soliton solutions of the generalized Burgers equation, Computers and mathematics with applications 61, No. 8, 1995-1999 (2011) · Zbl 1219.35243 · doi:10.1016/j.camwa.2010.08.049
[7]Sachdev, P. L.; Rao, C. Srinivasa: N-wave solution of modified Burgers equation, Applied mathematics letters 13, No. 4, 1-6 (2000) · Zbl 0957.35115 · doi:10.1016/S0893-9659(99)00199-8
[8]Vaganan, B. M.; Senthilkumaran, M.: Kummer function solutions of damped Burgers equations with time-dependent viscosity by exact linearization, Nonlinear analysis; real world applications 9, No. 5, 2222-2233 (2008) · Zbl 1156.35466 · doi:10.1016/j.nonrwa.2007.08.001
[9]Wazwaz, A. M.: Burgers hierarchy: multiple kink solutions and multiple singular kink solutions, Journal of franklin institute 347, No. 3, 618-626 (2010) · Zbl 1225.35191
[10]Zhang, H.: Global existence and asymptotic behavior of the solution of a generalized Burgers equation with viscosity, Computers and mathematics with applications 41, No. 5-6, 589-596 (2001) · Zbl 0981.35077 · doi:10.1016/S0898-1221(00)00302-3